Upward Categoricity from a Successor Cardinal for Tame Abstract Classes with Amalgamation

Journal of Symbolic Logic 70 (2):639 - 660 (2005)
Abstract
This paper is devoted to the proof of the following upward categoricity theorem: Let K be a tame abstract elementary class with amalgamation, arbitrarily large models, and countable Löwenheim-Skolem number. If K is categorical in ‮א‬₁ then K is categorical in every uncountable cardinal. More generally, we prove that if K is categorical in a successor cardinal λ⁺ then K is categorical everywhere above λ⁺
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,365
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Michael H. Albert & Rami P. Grossberg (1990). Rich Models. Journal of Symbolic Logic 55 (3):1292-1298.
John T. Baldwin (2004). Notes on Quasiminimality and Excellence. Bulletin of Symbolic Logic 10 (3):334-366.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

2 ( #258,437 of 1,089,099 )

Recent downloads (6 months)

1 ( #69,982 of 1,089,099 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.